# SDR SIMA201022403

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 21,153 hours, 18,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4263 DURING THE TAKEOFF THE CREW REPORTED A STRONG OILY ODOR IN THE COCKPIT.  BLEEDS OPEN AND BOTH PACKS WERE ON.  THE FLIGHT ATTENDANT REPORTED THE CABIN SMELLED NORMAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ENGINE RUNS COMPLETED IAW ETN EM-72-034 R4.  NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
